# SDR WX0A2023072131800

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 47,466 hours, 36,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 881938
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EPSU SYSTEM TEST AND FOUND FORWARD LEFT (FIN:10WL) BATTERY OF THE EPSU REQUIRED A REMOVAL AND REPLACE. / REMOVED AND REPLACED FORWARD LEFT BATTERY OF THE EMERGENCY POWER SUPPLY UNIT. IAW AMM 33-51-38-000-002-A AND IAW AMM 33-51-38-400-002-A. OPS CHECK GOOD."
